# SDR SWAA2021080990345

- Difficulty date: July 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE O/B OF FLAP TRACK # 8 ; / [01] REMOVER NUT PLATE FOR ACCESS AT R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE IAW B737 SRM 51-40-02-0G -0.; [02] REMOVED CORROSION AT R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE IAW B737 SRM51-10-02-0G-0.; [03] CORRECTION STEP1. REMOVED NUT PLATE FOR ACCESS AT R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE IAW B737 SRM 51-40-02-0G -0.; [04] (AMENDING STEP 1) REMOVED NUT PLATE FOR ACCESS AT R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE O/B OF FLAP TRACK #8 IAW B737 SRM 51-40-02-0G -0.; [05] AMENDING STEP2. REMOVED CORROSION AT R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE O/B OF FLAP TRACK #8 IAW B737 SRM 51-10-02-0G-0; [09] REWORK EVALUATION; FOUND LOWER PANEL SUPPORT ANGLE OUT OF LIMITS AS PER B737-7 SRM 57-51-02-1A-1 SEC 4B. DET D.  MATERIAL REMOVED 0.014''; MAT REMAINING 0.066''; ORIGINAL MATERIAL 0.080''.; [10] REWORK EVALUATION; FOUND LOWER PANEL SUPPORT ANGLE OUT OF LIMITS AS PER B737-7 SRM 57-51-02-1A-1 SEC 4B. DET D.  MATERIAL REMOVED 0.014''; MAT REMAINING 0.066''; ORIGINAL MATERIAL 0.080''.;HT WING REAR SPAR FIXED T/E LOWER SUPPORT ANGLE FLAP TRACK #8.; [14] FABRICATED NEW ANGLE AND LOCATED AND DRILLED AND COUNTERSINK AT R/WING REAR SPAR FIXED T/E LOWER SUPPORT ANGLE O/B FLAP TRACK IAW SRM51-40-05-0G-0 AND SRM51-40-08-0G-0.
